# SDR SIMA20140324001

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,745 hours, 19,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  CLEANED, LUBED & PERFORMED LOAD TEST ON MAIN DOOR IAW  AMM 52-10-01.  OPERATIONS CHECKED GOOD, REQUIRED 27LBS TO OPEN DOOR.
